Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 411, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 11, 2009, 8:30 PM EDT for 4 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2009, 8:30 PM EDT (00:30 UTC)
- Expired
- Aug 11, 2009, 9:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Barrow County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 8:35 PM EDT | HAIL 1 | 5 Ese Rest Haven, GA | DIME TO QUARTER SIZE HAIL AND TWO TREES DOWN. |
| Aug 11, 8:53 PM EDT | TSTM WND DMG | 2 W Braselton, GA | MULTIPLE TREES DOWN ALONG HIGHWAYS 211 AND 53. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1340 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 120030
SVRFFC
GAC013-135-139-157-120115-
/O.NEW.KFFC.SV.W.0411.090812T0030Z-090812T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT TUE AUG 11 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARROW COUNTY IN NORTH CENTRAL GEORGIA
NORTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA
WESTERN JACKSON COUNTY IN NORTHEAST GEORGIA
* UNTIL 915 PM EDT
* AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FLOWERY
BRANCH...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AUBURN...CARL...BRASELTON...HOSCHTON...WINDER...TALMO...
PENDERGRASS...ARCADE AND JEFFERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3423 8349 3397 8354 3395 8373 3406 8398
3420 8395
TIME...MOT...LOC 0030Z 268DEG 18KT 3412 8386
$$1 follow-up statement
000
WWUS52 KFFC 120048
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT TUE AUG 11 2009
GAC135-139-120057-
/O.CAN.KFFC.SV.W.0411.000000T0000Z-090812T0115Z/
GWINNETT GA-HALL GA-
848 PM EDT TUE AUG 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HALL AND NORTHEASTERN
GWINNETT COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OF THE AREA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3411 8383 3421 8372 3423 8349 3397 8354
3395 8373 3401 8386
TIME...MOT...LOC 0047Z 284DEG 19KT 3409 8376
$$
GAC013-157-120115-
/O.CON.KFFC.SV.W.0411.000000T0000Z-090812T0115Z/
BARROW GA-JACKSON GA-
848 PM EDT TUE AUG 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WESTERN JACKSON AND BARROW COUNTIES...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HOSCHTON...AND MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALMO...PENDERGRASS...WINDER...FORT YARGO STATE PARK...RUSSELL...
JEFFERSON...ARCADE...APPLE VALLEY AND PEACH STATE SPEEDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3411 8383 3421 8372 3423 8349 3397 8354
3395 8373 3401 8386
TIME...MOT...LOC 0047Z 284DEG 19KT 3409 8376
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:25 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 11, 7:25 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 725 PM EDT TUE AUG 11 2009 .UPDATE... CONVECTION DECREASING ACROSS THE FORECAST AREA. CHANCES STILL PRETTY GOOD FOR BETTER COVERAGE TO MOVE IN AFTER MIDNIGHT...BUT I WILL BE ISSUING A QUICK UPDATE TO LOWER POPS FOR THE EVENING PERIOD. OTHERWISE NO MAJOR CHANGES MADE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 630 PM EDT TUE AUG 11 2009/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... A WEAK SURFACE TROUGH WILL SETTLE INTO NORTH GEORGIA THROUGH TONIGHT BECOMING STATIONARY OVER THE FORECAST AREA THROUGH THURSDAY. UPPER TROUGH CONTINUES TO DIG INTO THE MISSISSIPPI VALLEY AND WILL SLOWLY PUSH EAST THROUGH THE SHORT TERM FORECAST PERIOD. RAIN CHANCES WILL REMAIN PRETTY GOOD THROUGH THE PERIOD. BEST CHANCES APPEAR TO BE WEDNESDAY THROUGH WEDNESDAY NIGHT WHEN SURFACE TROUGH AND UPPER TROUGH REMAIN THEIR SHARPEST. BY THURSDAY THE SURFACE TROUGH IS FORECAST TO BE WASHING OUT WHILE THE UPPER TROUGH BEGINS GETTING SQUEEZED NORTHEAST BY THE EXPANDING WESTERN U.S. AND WESTERN ATLANTIC RIDGES. LONG TERM /FRIDAY THROUGH TUESDAY/... WESTERN U.S AND WESTERN ATLANTIC RIDGES MERGE OVER THE EASTERN U.S. THROUGH THE EXTENDED FORECAST PERIOD BUT GEORGIA REMAINS UNDER A WEAKNESS...FOR LACK OF A BETTER TERM...IN THE RIDGE LEFT OVER FROM THE OLD UPPER TROUGH. SURFACE RIDGE ALSO BUILDS BACK INTO THE REGION FROM THE WESTERN ATLANTIC...BUT AMPLE MOISTURE SHOULD BE AVAILABLE FOR CHANCE...MAINLY DIURNAL...POPS THROUGH THE EXTENDED FORECAST PERIOD. AVIATION... WEAK BOUNDARY ACROSS THE AREA WILL PROVIDE FOCUS FOR POSSIBLE CONVECTION THIS EVENING...BUT SHOULD DIE OUT OVERNIGHT. WITH UPPER DISTURBANCE MOVING IN ON TUESDAY...CONVECTION MAY BEGIN EARLIER... WILL CONTINUE WITH PROB30 FOR THE LATE MORNING HOURS...WITH TEMPO TSRA IN THE AFTERNOON. MOSTLY VFR CIGS/VSBY EXCEPT WHEN THUNDERSTORMS MOVE...BUT THEN MAINLY MVFR EXCEPT FOR EXTREMELY TEMPORARY CONDITIONS. EXPECT A WIND SHIFT FROM NORTHWESTERLY TO NORTHEASTERLY LATE MORNING...SOMETIME 14-16Z. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 89 69 85 70 / 30 60 50 50 40 ATLANTA 75 85 70 86 72 / 40 60 50 40 30 BLAIRSVILLE 70 78 65 83 66 / 40 60 40 40 30 CARTERSVILLE 71 85 67 88 68 / 50 60 40 30 20 COLUMBUS 75 90 72 89 73 / 40 60 50 40 30 GAINESVILLE 73 83 67 84 70 / 30 60 50 40 30 MACON 74 91 72 89 73 / 20 60 50 50 40 ROME 72 88 68 89 68 / 50 60 40 30 20 PEACHTREE CITY 72 86 69 87 69 / 40 60 50 40 20 VIDALIA 75 90 72 88 73 / 20 60 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Aug 11, 5:00 AM EDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT TUE AUG 11 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT TUE AUG 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PARTS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE ALOFT WILL EXIT THE AREA TODAY. A SURFACE TROUGH WILL CONTINUE OVER NORTH TO CENTRAL GEORGIA. A COLD FRONT WILL MOVE TO FAR NORTH GEORGIA WEDNESDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. FREQUENT LIGHTNING AND BRIEF HEAVY RAIN CAN ALSO BE EXPECTED WITH THUNDERSTORMS. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM MARIETTA TO GAINESVILLE AND NORTH...THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON INTO TONIGHT. .DISCUSSION... ABUNDANT MOISTURE OVER THE AREA WILL FUEL THE POTENTIAL FOR SCATTERED THUNDERSTORMS. CAPES WILL INCREASE TO THE 1000 TO 2000 RANGE WITH LIFTED INDICES OF MINUS 3 TO MINUS 7. THIS WILL ALLOW FOR SCATTERED THUNDERSTORMS TO DEVELOP. A SHORT WAVE COULD AFFECT NORTH GEORGIA GIVING POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS ON WEDNESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BDL
In the hours before
Special weather statement, Aug 11, 5:21 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 PM EDT TUE AUG 11 2009 GAZ052-066-112215- 521 PM EDT TUE AUG 11 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 45 MPH WINDS IN TROUP AND HEARD COUNTIES UNTIL 615 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GLENN...MOVING EAST AT 15 MPH. WIND GUSTS OF 45 MPH...FREQUENT LIGHTNING AND PEA SIZED HAIL ARE LIKELY AS THIS STORM MOVES ACROSS NORTH TROUP AND SOUTH HEARD COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WARESVILLE... TEXAS... GLENN...WARES CROSSROADS... HILLCREST... LAGRANGE...HARRISONVILLE...CORINTH...BIG SPRINGS... MOUNTVILLE...LOUISE AND HOGANSVILLE.
Special weather statement, Aug 11, 5:41 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 541 PM EDT TUE AUG 11 2009 GAZ086-112215- 541 PM EDT TUE AUG 11 2009 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS OF 40 MPH AND FREQUENT LIGHTNING IN EMANUEL COUNTY UNTIL 615 PM EDT... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THREE POINTS...AND MOVING EAST AT 10 MPH. WIND GUSTS OF 40 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS MAINLY NORTHEAST AND EAST CENTRAL EMANUEL COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE THREE POINTS... CANOOCHEE AND GARFIELD.
Special weather statement, Aug 11, 5:54 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 554 PM EDT TUE AUG 11 2009 GAZ086-112215- 554 PM EDT TUE AUG 11 2009 ...SIGNIFICANT WEATHER ALERT CONTINUES FOR SMALL HAIL...FREQUENT LIGHTNING AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 615 PM EDT... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE THUNDERSTORM THAT STRETCHED FROM NEAR CANOOCHEE TO NEAR MODOC...AND MOVING EAST SOUTHEAST AT 10 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS NORTHEAST AND EAST CENTRAL EMANUEL COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC... CANOOCHEE... TWIN CITY AND GARFIELD.
Special weather statement, Aug 11, 6:50 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EDT TUE AUG 11 2009 GAZ012-013-020-021-112345- 650 PM EDT TUE AUG 11 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL AND 45 MPH WINDS IN PARTS OF CHEROKEE...BARTOW...PICKENS AND GORDON COUNTIES UNTIL 745 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE STRONG THUNDERSTORM THAT STRETCHED FROM NEAR FOLSOM TO NEAR FAIRMONT...AND MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH...PEA SIZE HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS CHEROKEE...BARTOW...PICKENS AND GORDON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FOLSOM...SONORAVILLE...WHITE...PINE LOG... FAIRMOUNT...FUNKHOUSER...SALACOA VALLEY...LAKE ARROWHEAD... SUTALLEE...WALESKA...LITTLE RIVER LANDING...BRIDGEMILL...HOLLY SPRINGS AND CANTON.
Special weather statement, Aug 11, 7:18 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 718 PM EDT TUE AUG 11 2009 GAZ012-013-020-021-112345- 718 PM EDT TUE AUG 11 2009 ...SIGNIFICANT WEATHER ALERT CONTINUES FOR PICKENS AND CHEROKEE COUNTIES FOR SMALL HAIL AND 40 MPH WINDS UNTIL 745 PM EDT... ...SIGNIFICANT WEATHER ALERT FOR GORDON AND BARTOW COUNTIES HAS BEEN CANCELLED AS THE STORM HAS MOVED EAST OF THESE COUNTIES... AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SALACOA VALLEY...AND MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH...PEA SIZE HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF CHEROKEE AND PICKENS COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SALACOA VALLEY...LAKE ARROWHEAD... WALESKA... TALMADGE... BALL GROUND AND CANTON.
Special weather statement, Aug 11, 8:25 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 825 PM EDT TUE AUG 11 2009 GAZ022-023-025-034-035-120100- 825 PM EDT TUE AUG 11 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BARROW... GWINNETT...JACKSON...FORSYTH AND HALL COUNTIES UNTIL 900 PM EDT... AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER REST HAVEN...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARROW...GWINNETT...JACKSON...FORSYTH AND HALL COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUGAR HILL...REST HAVEN...BUFORD...AQUALAND PARK...LAKE LANIER ISLANDS... FLOWERY BRANCH...HOG MOUNTAIN...CHESTNUT MOUNTAIN...AUBURN...ROAD ATLANTA-LANIER SPEEDWAY...CHATEAU ELAN...THOMPSONS MILL...COUNTY LINE...CARL AND HOSCHTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 9:13 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.